# SDR CALA2025101309951

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 59,402 hours, 35,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D533711200900
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT Y-1292 SEAT TRACK FR 4147 REQUIRES REPLACEMENT.  REMOVED AND REPLACED SEAT TRACK -Y1292 AT FR 41-47 IAW SRM 51-72-11-911-002 AND 51-42-11/001.
